Symplectic geography in dimension 8

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We show that in dimension 8 the geography of symplectic manifolds does not differ from that of almost complex ones. © Springer-Verlag 2005.
Original languageEnglish
Pages (from-to)341-355
JournalManuscripta Mathematica
Volume116
Issue number3
DOIs
Publication statusPublished - 2005

Bibliographical note

MR2130947

Fingerprint Dive into the research topics of 'Symplectic geography in dimension 8'. Together they form a unique fingerprint.

  • Cite this